Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The second dual of the space of continuous functions. II


Author: Samuel Kaplan
Journal: Trans. Amer. Math. Soc. 93 (1959), 329-350
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0112030-9
MathSciNet review: 0112030
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Amemiya, On the equi-continuity in semi-ordered linear spaces, Proc. Japan Acad. vol. 27 (1951) p. 275. MR 0047930 (13:955a)
  • [2] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, 1940, rev. ed. 1948. MR 0029876 (10:673a)
  • [3] N. Bourbaki, Integration, Paris, Hermann et Cie., Chapters I--IV, 1952. MR 0054691 (14:960h)
  • [4] -, Espaces vectoriels topologiques, Paris, Hermann et Cie., Chapters I--V, 1953 and 1955.
  • [5] J. L. B. Cooper, Coordinated linear spaces, Proc. London Math. Soc. Ser. 3 vol. 3 (1953) pp. 305-327. MR 0056823 (15:132f)
  • [6] J. Dieudonné, Sur les espaces de Köthe, J. Analyse Math. vol. 1 (1951) pp. 81-115. MR 0041347 (12:834b)
  • [7] -, Sur la convergence des suites de measures de Radon, An. Acad. Brasil. Ci. vol. 23 (1951) pp. 21-38. MR 0042496 (13:121a)
  • [8] S. Kakutani, Concrete representation of abstract $ (L)$-spaces and the mean ergodic theorem, Ann. of Math. vol. 42 (1941) pp. 523-537. MR 0004095 (2:318d)
  • [9] -, Concrete representation of abstract $ (M)$-spaces, Ann. of Math. vol. 42 (1941) pp. 994-1024. MR 0005778 (3:205g)
  • [10] S. Kaplan, The second dual of the space of continuous functions, Trans. Amer. Math. Soc. vol. 86 (1957) pp. 70-90. MR 0090774 (19:868c)
  • [11] M. Nakamura, Notes on Banach space $ (X)$, Tôhoku Math. J. vol. 1 (1949-1950) pp. 100-108. MR 0031657 (11:186b)
  • [12] H. Nakano, Modulared semi-ordered linear spaces, Tokyo, Maruzen Co., 1950. MR 0038565 (12:420a)
  • [13] -, Stetige lineare Functionale auf dem teilweise geordneten Modul, J. Fac. Sci. Imp. Univ. Tokyo vol. 4 (1942) pp. 201-382. MR 0022308 (9:191a)
  • [14] -, Linear topologies on semi-ordered linear spaces, J. Fac. Sci. Hokkaido Univ. vol. 12 (1953) pp. 87-104. MR 0056851 (15:137b)
  • [15] G. T. Roberts, Topologies in vector lattices, Proc. Cambridge Philos. Soc. vol. 48 (1952) pp. 533-546. MR 0050873 (14:395c)
  • [16] I. Namioka, Partially ordered linear topological spaces, Memoirs Amer. Math. Soc., no. 24, 1957, 50 pp. MR 0094681 (20:1193)
  • [17] P. R. Halmos, Measure theory, New York, D. van Nostrand, 1950. MR 0033869 (11:504d)
  • [18] I. Amemiya and T. Mori, Topological structures in ordered linear spaces, J. Math. Soc. Japan vol. 9 (1957) pp. 131-142. MR 0088686 (19:563a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0112030-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society